נגישות
menu      
Advanced Search
Syntax
Search...
Volcani treasures
About
Terms of use
Manage
Community:
אסיף מאגר המחקר החקלאי
Powered by ClearMash Solutions Ltd -
Seizures after flumazenil administration in a case of combined benzodiazepine and tricyclic antidepressant overdose
Year:
1992
Source of publication :
Critical Care Medicine
Authors :
Ezra, David
;
.
Volume :
20
Co-Authors:
Mordel, A., Division of Clinical Pharmacology, Sheba Medical Center, Tel-Hashomer 52621, Israel
Winkler, E., Division of Clinical Pharmacology, Sheba Medical Center, Tel-Hashomer 52621, Israel
Almog, S., Division of Clinical Pharmacology, Sheba Medical Center, Tel-Hashomer 52621, Israel
Tirosh, M., Division of Clinical Pharmacology, Sheba Medical Center, Tel-Hashomer 52621, Israel
Ezra, D., Division of Clinical Pharmacology, Sheba Medical Center, Tel-Hashomer 52621, Israel
Facilitators :
From page:
1733
To page:
1734
(
Total pages:
2
)
Abstract:
[No abstract available]
Note:
Related Files :
adult
depression
diazepam
Epilepsy, Tonic-Clonic
Female
intravenous drug administration
seizures
Show More
Related Content
More details
DOI :
Article number:
Affiliations:
Database:
Scopus
Publication Type:
article
;
.
Language:
English
Editors' remarks:
ID:
21696
Last updated date:
02/03/2022 17:27
Creation date:
16/04/2018 23:46
Scientific Publication
Seizures after flumazenil administration in a case of combined benzodiazepine and tricyclic antidepressant overdose
20
Mordel, A., Division of Clinical Pharmacology, Sheba Medical Center, Tel-Hashomer 52621, Israel
Winkler, E., Division of Clinical Pharmacology, Sheba Medical Center, Tel-Hashomer 52621, Israel
Almog, S., Division of Clinical Pharmacology, Sheba Medical Center, Tel-Hashomer 52621, Israel
Tirosh, M., Division of Clinical Pharmacology, Sheba Medical Center, Tel-Hashomer 52621, Israel
Ezra, D., Division of Clinical Pharmacology, Sheba Medical Center, Tel-Hashomer 52621, Israel
Seizures after flumazenil administration in a case of combined benzodiazepine and tricyclic antidepressant overdose
[No abstract available]
Scientific Publication
You may also be interested in